# SDR P5CA9701764

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop Fitting
- Part number: 69B1101571
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN L BODY GEAR INBD DOOR AFT STOP FITTING.  REMOVED AND REPLACED PER MM 32-14-00.
